# SDR ASAA2022122741248

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,128 hours, 17,420 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 017345
- Condition: Faulted
- Part time: 1,984 hours, 646 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC SINGLE FMC MESSAGE FOLLOWED BY "MAP" ON ND AND "NO VSD" ON PFD. SAME MESSAGES AS REPORTED PG 60425582. GROUNDED - YES. PERFORMED FMC BITE FOUND "DISCR OUT LOOP" ON ACTIVE. REPLACED R/H FMC WITH SERVICEABLE ONE. ACCOMP FMC SOFTWARE CROSS LOAD & VERIFIED. ACCOMP FMC PERFORMANCE FACTORS ADJUSTMENT VERIFIED. ACCOMP FMC OPS TEST, TEST PASS REF B737-800 AMM 34-61-02-400-801, AMM 34-61-00-470-806, & AMM 34-61-00-800-801 & M/M 34-61-00-710-801.
